# SDR 2010FA0000177

- Difficulty date: February 5, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N92835
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636097
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 07A19870
- Condition: Broken
- Location: Turbocharger
- Part time: 1,683 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, THE LT TURBO MOUNTING BRACKET (PN 07A19870) WAS FOUND BROKEN IN 2 PLACES.  THE CAUSE WAS PROBABLY A COMBINATION OF HEAT AND VIBRATION.
